# SDR DALA2019032101906

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 38,417 hours, 20,927 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:608 /4R DOOR KNUCKLEKNOCKER NOT EXTENDING / INTERIOR. CORRECTIVE ACTION: CLEARED DEBRIS FROM KNUCKLE KNOCKER. OP'S CHECK NORMAL. (0994421)
